Filtros : "Gutierrez, Carlos" Limpar

Filtros



Refine with date range


  • Source: International Journal of Mathematical Analysis. Unidade: ICMC

    Subjects: TEORIA ERGÓDICA, SINGULARIDADES

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GUTIERREZ, Carlos; BIASI, Carlos. Finite branched coverings in a generalized inverse mapping theorem. International Journal of Mathematical Analysis[S.l.], v. 2, n. 1-4, p. 169-179, 2008. Disponível em: < http://www.m-hikari.com/ijma/ijma-password-2008/ijma-password1-4-2008/gutierrezIJMA1-4-2008.pdf >.
    • APA

      Gutierrez, C., & Biasi, C. (2008). Finite branched coverings in a generalized inverse mapping theorem. International Journal of Mathematical Analysis, 2( 1-4), 169-179. Recuperado de http://www.m-hikari.com/ijma/ijma-password-2008/ijma-password1-4-2008/gutierrezIJMA1-4-2008.pdf
    • NLM

      Gutierrez C, Biasi C. Finite branched coverings in a generalized inverse mapping theorem [Internet]. International Journal of Mathematical Analysis. 2008 ; 2( 1-4): 169-179.Available from: http://www.m-hikari.com/ijma/ijma-password-2008/ijma-password1-4-2008/gutierrezIJMA1-4-2008.pdf
    • Vancouver

      Gutierrez C, Biasi C. Finite branched coverings in a generalized inverse mapping theorem [Internet]. International Journal of Mathematical Analysis. 2008 ; 2( 1-4): 169-179.Available from: http://www.m-hikari.com/ijma/ijma-password-2008/ijma-password1-4-2008/gutierrezIJMA1-4-2008.pdf
  • Source: Journal of Dynamical and Control Systems. Unidade: ICMC

    Subjects: SINGULARIDADES, SISTEMAS DINÂMICOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GUTIERREZ, Carlos; OLIVEIRA, Regilene Delazari dos Santos; TEIXEIRA, M. A. Positive quadratic differential forms: topological equivalence through Newton polyhedra. Journal of Dynamical and Control Systems, New York, v. 12, n. 4, p. 489-516, 2006. Disponível em: < http://dx.doi.org/10.1007/s10883-006-0003-1 > DOI: 10.1007/s10883-006-0003-1.
    • APA

      Gutierrez, C., Oliveira, R. D. dos S., & Teixeira, M. A. (2006). Positive quadratic differential forms: topological equivalence through Newton polyhedra. Journal of Dynamical and Control Systems, 12( 4), 489-516. doi:10.1007/s10883-006-0003-1
    • NLM

      Gutierrez C, Oliveira RD dos S, Teixeira MA. Positive quadratic differential forms: topological equivalence through Newton polyhedra [Internet]. Journal of Dynamical and Control Systems. 2006 ; 12( 4): 489-516.Available from: http://dx.doi.org/10.1007/s10883-006-0003-1
    • Vancouver

      Gutierrez C, Oliveira RD dos S, Teixeira MA. Positive quadratic differential forms: topological equivalence through Newton polyhedra [Internet]. Journal of Dynamical and Control Systems. 2006 ; 12( 4): 489-516.Available from: http://dx.doi.org/10.1007/s10883-006-0003-1
  • Unidade: ICMC

    Assunto: SISTEMAS DINÂMICOS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GUTIERREZ, Carlos; PIRES, Benito Frazão; RABANAL, Roland. Asymptotic stability at infinity for differentiable vector fields of the plane. [S.l: s.n.], 2006.
    • APA

      Gutierrez, C., Pires, B. F., & Rabanal, R. (2006). Asymptotic stability at infinity for differentiable vector fields of the plane. ICMC-USP.
    • NLM

      Gutierrez C, Pires BF, Rabanal R. Asymptotic stability at infinity for differentiable vector fields of the plane. 2006 ;
    • Vancouver

      Gutierrez C, Pires BF, Rabanal R. Asymptotic stability at infinity for differentiable vector fields of the plane. 2006 ;
  • Unidade: ICMC

    Assunto: GEOMETRIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      PERETZ, Ronen; CHAU, Nguyen van; GUTIERREZ, Carlos; CAMPBELL, Andrew. Iterated images and the plane jacobian conjecture. [S.l: s.n.], 2005.
    • APA

      Peretz, R., Chau, N. van, Gutierrez, C., & Campbell, A. (2005). Iterated images and the plane jacobian conjecture. São Carlos: ICMC-USP.
    • NLM

      Peretz R, Chau N van, Gutierrez C, Campbell A. Iterated images and the plane jacobian conjecture. 2005 ;
    • Vancouver

      Peretz R, Chau N van, Gutierrez C, Campbell A. Iterated images and the plane jacobian conjecture. 2005 ;
  • Unidade: ICMC

    Assunto: GEOMETRIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GUTIERREZ, Carlos; CHAU, Nguyen van. A remark on an eigenvalue condition fot he global injectivity of differentiable maps of 'RPOT.2'. [S.l: s.n.], 2005.
    • APA

      Gutierrez, C., & Chau, N. van. (2005). A remark on an eigenvalue condition fot he global injectivity of differentiable maps of 'RPOT.2'. São Carlos: ICMC-USP.
    • NLM

      Gutierrez C, Chau N van. A remark on an eigenvalue condition fot he global injectivity of differentiable maps of 'RPOT.2'. 2005 ;
    • Vancouver

      Gutierrez C, Chau N van. A remark on an eigenvalue condition fot he global injectivity of differentiable maps of 'RPOT.2'. 2005 ;
  • Unidade: ICMC

    Assunto: GEOMETRIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GUTIERREZ, Carlos; RABANAL, Roland. Injectivity of differentiable maps 'R pot.2' 'seta' 'R pot.2' at infinity. [S.l: s.n.], 2005.
    • APA

      Gutierrez, C., & Rabanal, R. (2005). Injectivity of differentiable maps 'R pot.2' 'seta' 'R pot.2' at infinity. São Carlos: ICMC-USP.
    • NLM

      Gutierrez C, Rabanal R. Injectivity of differentiable maps 'R pot.2' 'seta' 'R pot.2' at infinity. 2005 ;
    • Vancouver

      Gutierrez C, Rabanal R. Injectivity of differentiable maps 'R pot.2' 'seta' 'R pot.2' at infinity. 2005 ;
  • Unidade: ICMC

    Assunto: SISTEMAS DINÂMICOS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GUTIERREZ, Carlos; JARQUE, Xavier; LLIBRE, J; TEIXEIRA, M A. Global injectivity of 'CPOT.1' the real plane, inseparable leaves and the palais-smale condition. [S.l: s.n.], 2005.
    • APA

      Gutierrez, C., Jarque, X., Llibre, J., & Teixeira, M. A. (2005). Global injectivity of 'CPOT.1' the real plane, inseparable leaves and the palais-smale condition. São Carlos: ICMC-USP.
    • NLM

      Gutierrez C, Jarque X, Llibre J, Teixeira MA. Global injectivity of 'CPOT.1' the real plane, inseparable leaves and the palais-smale condition. 2005 ;
    • Vancouver

      Gutierrez C, Jarque X, Llibre J, Teixeira MA. Global injectivity of 'CPOT.1' the real plane, inseparable leaves and the palais-smale condition. 2005 ;
  • Unidade: ICMC

    Assunto: GEOMETRIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALARCÓN, B; GUINEZ, V; GUTIERREZ, Carlos. Hopf bifurcation at infinity for planar vector fields. [S.l: s.n.], 2005.
    • APA

      Alarcón, B., Guinez, V., & Gutierrez, C. (2005). Hopf bifurcation at infinity for planar vector fields. São Carlos: ICMC-USP.
    • NLM

      Alarcón B, Guinez V, Gutierrez C. Hopf bifurcation at infinity for planar vector fields. 2005 ;
    • Vancouver

      Alarcón B, Guinez V, Gutierrez C. Hopf bifurcation at infinity for planar vector fields. 2005 ;
  • Source: Journal of Dynamics and Differential Equations. Unidade: IME

    Assunto: TEORIA DA BIFURCAÇÃO

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GUTIERREZ, Carlos; SOTOMAYOR, Jorge; GARCIA, Ronaldo. Bifurcations of umbilic points and related principal cycles. Journal of Dynamics and Differential Equations[S.l.], v. 16, n. 2, p. 321-346, 2004. Disponível em: < https://doi.org/10.1007/s10884-004-2783-9 > DOI: 10.1007/s10884-004-2783-9.
    • APA

      Gutierrez, C., Sotomayor, J., & Garcia, R. (2004). Bifurcations of umbilic points and related principal cycles. Journal of Dynamics and Differential Equations, 16( 2), 321-346. doi:10.1007/s10884-004-2783-9
    • NLM

      Gutierrez C, Sotomayor J, Garcia R. Bifurcations of umbilic points and related principal cycles [Internet]. Journal of Dynamics and Differential Equations. 2004 ; 16( 2): 321-346.Available from: https://doi.org/10.1007/s10884-004-2783-9
    • Vancouver

      Gutierrez C, Sotomayor J, Garcia R. Bifurcations of umbilic points and related principal cycles [Internet]. Journal of Dynamics and Differential Equations. 2004 ; 16( 2): 321-346.Available from: https://doi.org/10.1007/s10884-004-2783-9
  • Source: Real and Complex Singularities. Unidade: ICMC

    Assunto: TOPOLOGIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GUTIERREZ, Carlos; RUAS, Maria Aparecida Soares. Indices of Newton non-degenerate vector fields and a conjecture of Loewner for surfaces in "R POT.4". In: Real and Complex Singularities[S.l: s.n.], 2003.
    • APA

      Gutierrez, C., & Ruas, M. A. S. (2003). Indices of Newton non-degenerate vector fields and a conjecture of Loewner for surfaces in "R POT.4". In Real and Complex Singularities. New York: Marcel Dekker.
    • NLM

      Gutierrez C, Ruas MAS. Indices of Newton non-degenerate vector fields and a conjecture of Loewner for surfaces in "R POT.4". In: Real and Complex Singularities. New York: Marcel Dekker; 2003.
    • Vancouver

      Gutierrez C, Ruas MAS. Indices of Newton non-degenerate vector fields and a conjecture of Loewner for surfaces in "R POT.4". In: Real and Complex Singularities. New York: Marcel Dekker; 2003.
  • Unidade: ICMC

    Subjects: GEOMETRIA, TOPOLOGIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FERNANDES, Alexandre; GUTIERREZ, Carlos. On local diffeomorphisms of 'RPot.n'that are injective. [S.l: s.n.], 2002.
    • APA

      Fernandes, A., & Gutierrez, C. (2002). On local diffeomorphisms of 'RPot.n'that are injective. São Carlos: ICMC-USP.
    • NLM

      Fernandes A, Gutierrez C. On local diffeomorphisms of 'RPot.n'that are injective. 2002 ;
    • Vancouver

      Fernandes A, Gutierrez C. On local diffeomorphisms of 'RPot.n'that are injective. 2002 ;
  • Unidade: ICMC

    Assunto: SINGULARIDADES

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      COBO, Milton; GUTIERREZ, Carlos; LLIBRE, Jaume. On the "Cpot1" maps of the real plane. [S.l: s.n.], 2002.
    • APA

      Cobo, M., Gutierrez, C., & Llibre, J. (2002). On the "Cpot1" maps of the real plane. São Carlos: ICMC-USP.
    • NLM

      Cobo M, Gutierrez C, Llibre J. On the "Cpot1" maps of the real plane. 2002 ;
    • Vancouver

      Cobo M, Gutierrez C, Llibre J. On the "Cpot1" maps of the real plane. 2002 ;
  • Unidade: ICMC

    Assunto: SINGULARIDADES

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GUTIERREZ, Carlos; RUAS, Maria Aparecida Soares. Indices of Newton non-dgenerate vector fields and a conjecture of Loewner for surface in 'R pot.4'. [S.l: s.n.], 2001.
    • APA

      Gutierrez, C., & Ruas, M. A. S. (2001). Indices of Newton non-dgenerate vector fields and a conjecture of Loewner for surface in 'R pot.4'. São Carlos: ICMC-USP.
    • NLM

      Gutierrez C, Ruas MAS. Indices of Newton non-dgenerate vector fields and a conjecture of Loewner for surface in 'R pot.4'. 2001 ;
    • Vancouver

      Gutierrez C, Ruas MAS. Indices of Newton non-dgenerate vector fields and a conjecture of Loewner for surface in 'R pot.4'. 2001 ;
  • Source: Computational and Applied Mathematics. Unidade: ICMC

    Assunto: TOPOLOGIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GUTIERREZ, Carlos. On the 'c pot.r'-closing lemma. Computational and Applied Mathematics[S.l.], v. 20, n. 1-2, p. 179-186, 2001.
    • APA

      Gutierrez, C. (2001). On the 'c pot.r'-closing lemma. Computational and Applied Mathematics, 20( 1-2), 179-186.
    • NLM

      Gutierrez C. On the 'c pot.r'-closing lemma. Computational and Applied Mathematics. 2001 ; 20( 1-2): 179-186.
    • Vancouver

      Gutierrez C. On the 'c pot.r'-closing lemma. Computational and Applied Mathematics. 2001 ; 20( 1-2): 179-186.
  • Source: Tohoku Mathematical Journal. Unidade: IME

    Subjects: SISTEMAS DINÂMICOS, GEOMETRIA DIFERENCIAL CLÁSSICA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GARCIA, Ronaldo Alves; GUTIERREZ, Carlos; SOTOMAYOR, Jorge. Lines of principal curvature around umbilics and Whitney umbrellas. Tohoku Mathematical Journal[S.l.], v. 52, n. 2, p. 163-172, 2000. Disponível em: < https://doi.org/10.2748/tmj/1178224605 > DOI: 10.2748/tmj/1178224605.
    • APA

      Garcia, R. A., Gutierrez, C., & Sotomayor, J. (2000). Lines of principal curvature around umbilics and Whitney umbrellas. Tohoku Mathematical Journal, 52( 2), 163-172. doi:10.2748/tmj/1178224605
    • NLM

      Garcia RA, Gutierrez C, Sotomayor J. Lines of principal curvature around umbilics and Whitney umbrellas [Internet]. Tohoku Mathematical Journal. 2000 ; 52( 2): 163-172.Available from: https://doi.org/10.2748/tmj/1178224605
    • Vancouver

      Garcia RA, Gutierrez C, Sotomayor J. Lines of principal curvature around umbilics and Whitney umbrellas [Internet]. Tohoku Mathematical Journal. 2000 ; 52( 2): 163-172.Available from: https://doi.org/10.2748/tmj/1178224605
  • Source: Bulletin des Sciences Mathématiques. Unidade: IME

    Subjects: ESTABILIDADE DE SISTEMAS, ESTABILIDADE

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GARCIA, Ronaldo; GUTIERREZ, Carlos; SOTOMAYOR, Jorge. Structural stability of asymtotic lines on surfaces immersed in `R POT.3´. Bulletin des Sciences Mathématiques[S.l.], v. 123, n. 8, p. 599-622, 1999.
    • APA

      Garcia, R., Gutierrez, C., & Sotomayor, J. (1999). Structural stability of asymtotic lines on surfaces immersed in `R POT.3´. Bulletin des Sciences Mathématiques, 123( 8), 599-622.
    • NLM

      Garcia R, Gutierrez C, Sotomayor J. Structural stability of asymtotic lines on surfaces immersed in `R POT.3´. Bulletin des Sciences Mathématiques. 1999 ; 123( 8): 599-622.
    • Vancouver

      Garcia R, Gutierrez C, Sotomayor J. Structural stability of asymtotic lines on surfaces immersed in `R POT.3´. Bulletin des Sciences Mathématiques. 1999 ; 123( 8): 599-622.
  • Source: Resenhas do Instituto de Matematica e Estatistica da Universidade de São Paulo. Unidade: IME

    Assunto: GEOMETRIA DIFERENCIAL

    Versão PublicadaAcesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GUTIERREZ, Carlos; SOTOMAYOR, Jorge. Lines of curvature, umbilic points and Caratheodory conjecture. Resenhas do Instituto de Matematica e Estatistica da Universidade de São Paulo, São Paulo, v. 3, n. 3, p. 291-322, 1998. Disponível em: < http://www.revistas.usp.br/resenhasimeusp/article/view/74874/78438 >.
    • APA

      Gutierrez, C., & Sotomayor, J. (1998). Lines of curvature, umbilic points and Caratheodory conjecture. Resenhas do Instituto de Matematica e Estatistica da Universidade de São Paulo, 3( 3), 291-322. Recuperado de http://www.revistas.usp.br/resenhasimeusp/article/view/74874/78438
    • NLM

      Gutierrez C, Sotomayor J. Lines of curvature, umbilic points and Caratheodory conjecture [Internet]. Resenhas do Instituto de Matematica e Estatistica da Universidade de São Paulo. 1998 ; 3( 3): 291-322.Available from: http://www.revistas.usp.br/resenhasimeusp/article/view/74874/78438
    • Vancouver

      Gutierrez C, Sotomayor J. Lines of curvature, umbilic points and Caratheodory conjecture [Internet]. Resenhas do Instituto de Matematica e Estatistica da Universidade de São Paulo. 1998 ; 3( 3): 291-322.Available from: http://www.revistas.usp.br/resenhasimeusp/article/view/74874/78438

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2021